Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Fourier inversion for semisimple Lie groups of real rank one


Authors: P. J. Sally Jr. and Garth Warner
Journal: Bull. Amer. Math. Soc. 78 (1972), 251-254
MSC (1970): Primary 22E30; Secondary 22D10, 43A30
MathSciNet review: 0299733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 22D10, 43A30

Retrieve articles in all journals with MSC (1970): 22E30, 22D10, 43A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12944-6
PII: S 0002-9904(1972)12944-6